# SDR ASOA200900423

- Difficulty date: April 13, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 23,417 hours, 19,236 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 460.00 FLOOR HAS (2) INTERMITTENT LPI INDICATIONS APPROX 1.5 INCH FWD OF THE INTERCOSTALS.  SIZES AND LOCATIONS ARE AS LISTED 1 4 INCH INDICATION FROM LBL 1.0 TO LBL 5.0. 2 6.5 INCH INDICATION FROM RBL 1 TO RBL 7.5.  FAILS NDT INSP AT THIS TIME.  REPAIRED CRACKS AT FS 460 FLOOR SKIN LBL 1.0" TO LBL 5.0" AND RBL 1.0" TO RBL 7.5" IAW REO 601R-53-41-884.  COMPLIED WITH EC/TC REO 601R-53-41-884A BY PERFORMING TEMPORARY REPAIRS TO THE PRESSURE FLOOR WEB AT FS 460.00 PER REO 601R-53-41-884 REV. B. ALL REQUIREMENTS OF THE REO WERE MET.
